# SDR SWIA2021091360981

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 349-477 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9 FLOOR SEAT RAIL FROM APROX 349 TO APROX FS 477 CORRODED    (C-CHECK RO 9/8/2021)   INSTALLED NEW SEAT TRACK P/N: SH670-32249-3 FOR LBL9 BETWEEN FS349- FS477 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL 8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
